# SDR DXTA200803064

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 9,705 hours, 7,979 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BOTH PILOT AND CO-PILOT BRAKES WERE VERY HARD DURING APPLICATION, WHEN BRAKES WERE APPLIED (CO-PILOT OR PILOT), AIRCRAFT WOULD NOT SLOW UNTIL A GREAT DEAL OF PRESSURE WAS APPLIED.  SUSPECTED AIR IN SYSTEM, BLED LEFT & RIGHT BRAKES SEVERAL TIMES & PERFORMED SEVERAL OPS CHECKSOF LEFT & RIGHT SIDE PEDALS WITH NO DEFECTS IAW BRAKE BLEEDING PROCEDURE REVISED MEMO M344-08-106 MM 32-42-00.
